# SDR COMA0760298

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 11,812 hours, 10,390 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D3899926SC98SN
- Condition: Failed
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5577 - FLAPS FAILED CAUTION MESSAGE, FAILED AT 45 DEGREES.  REMOVED AND REPLACED RIGHT BPSU CONNECTOR.
